# SDR SIMA202003110005

- Difficulty date: March 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 40,123 hours, 35,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT INOP. MEL # 3329 AUTH# 03-272D-C  LOGPAGE # 4507659-C/A-RAR RH OVERWING EMERGENCY LIGHT IAW EMB 140 AMM 33-50-10. OPC GOOD. MEL RESTORED.
